# SDR IPXA2021101374919

- Difficulty date: September 21, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Part number: 5796935500200
- Part serial: NA
- Condition: Worn
- Location: 633ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RT WING FLAP TRACK FAIRING 633AB I/B BULB SEAL WORN/TORN.REMOVED AND REPLACED IAW SRM 51-40-21.
